# SDR CALA2017013000198

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 85,125 hours, 20,805 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL AFT AIRCRAFT ISOLATED SMELL COMING FROM AREA AT ROW 34 RIGHT OVERHEAD. REPLACED LIGHT BALLAST DIRECTLY ABOVE THAT ROW. INSPECTED CARGO PITS, PSU PANELS. RAN PACKS NO BURNING SMELL NOTICED. AS PER AMM 05-51-58 CREW FILLED OUT FORM 46.6020. ALSO SMELL POSSIBLY CAME FROM PASSENGER CARRY ON LUGGAGE.
